# SDR 03119632

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, MAINTENANCE PERSONNEL DISCOVERED AN EMERGENCY EXIT SIGN AT THE SERVICE DOOR INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED A BULB AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
